| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 6, 2012, no. 49-52


M. Uddin, S. Haq, M. Ishaq
      RBF-PS method for the numerical solution of good Boussinesq equation
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2403-2410.

A. Modabish, M. El Marraki
      Counting the number of spanning trees in the star flower planar map
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2411-2418.

G. M. Scarpello, D. Ritelli
      A thin heavy flagpole bent under a transverse wind: its elastica by hypergeometric functions
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2419-2429.

S. F. Ateya
      Maximum likelihood and Bayes estimations under generalized order statistics from generalized exponential distribution
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2431-2444.

S. Sivakumar, N. D. Soner, A. Alwardi
      Neighborhood connected equitable domination in graphs
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2445-2452.

M. Al-Smadi, O. Abu Arqub, N. Shawagfeh
      Approximate solution of BVPs for 4th-order IDEs by using RKHS method
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2453-2464.

Norhashidah Hj. Mohd Ali, Foo Kai Pin
      Modified explicit group AOR methods in the solution of elliptic equations
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2465-2480.

Nor Azlida Aleng, Norizan Mohamed, Wan Muhamad Amir W Ahmad
      Modelling of tuberculosis patients using multilayer feed forward neural network
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2481-2488.

M. Mamat, P. W. Kurniawan, A. Kartono, Zabidin Salleh
      Mathematical model of dynamics and synchronization of coupled neurons using Hindmarsh-Rose Model
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2489-2506.

G. K. Wen, M. B. Mamat, I. B. Mohd, Y. B. Dasril
      A novel of step size selection procedures for steepest descent method
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2507-2518.

M. E. O. Oduor, J. K. Nthiiri
      Split operator method for parabolic partial differential equation
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2519-2526.

K. Shinohara
      Space-time innovation diffusion based on physical analogy
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2527-2558.

Shulai Zhang, Guangjuan Yang
      Coupled synchronization of the Newton-Leipnik chaotic system
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2559-2566.

M. Singh, S. Bhatnagar, O. Sikhwal
      Multiplicative triple Fibonacci sequences
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2567-2572.

Rahali Nour eddine, Benzine Rachid
      Characterization of a singulary boundary point of a holomorphic function
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2573-2585.

J.S.C. Prentice
      Efficiency of the RKQ algorithm
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2587-2591.

J.S.C. Prentice
      Global error and stepsize selection in moderately stiff problems
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2593-2597.

J.S.C. Prentice
      Error-induced stiffness in the Runge-Kutta solution of a Lotka-Volterra system
      Appl. Math. Sci., Vol. 6, 2012, no. 49-52, 2599-2604.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |